Skip to main content


E. Schertzer

  1. Schertzer E., Sun R., Swart Jan M.The Brownian web, the Brownian net, and their universality , Advances in Disordered Systems, Random Processes and Some Applications, p. 270-368 , Eds: Contucci Pierluigi, Giardina Cristian [2016] Download DOI: 10.1017/9781316403877.007

  1. Schertzer E., Sun R., Swart Jan M.Stochastic flows in the Brownian web and net , Memoirs of the American Mathematical Society vol.227, 1065 (2014), p. 1-160 [2014] Download DOI: 10.1090/S0065-9266-2013-00687-9